Mistri_The_Squirrel

Members
  • Content count

    80
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Mistri_The_Squirrel

  • Rank
    Advanced Member

Recent Profile Visitors

159 profile views
  1. Mistri_The_Squirrel

    Eye ball movement not eyelid twitching

    I have that in my left eye. If my eyes are closed, I can see light...kind of like what you see after a camera's flash goes off. My aunt said she has something similar (she has neurocardiogenic syncope). So I assumed it was caused by the dysautonomia.
  2. Mistri_The_Squirrel

    Balance issues

    Yes. I did get some relief working with a physical therapist. She came up with several exercises for me to do that were tailored to my needs. I think I should start doing them again, actually, because my balance is still bad on some days.
  3. Yes. If I have too many good days in a row, then I must be okay now, right? Unfortunately, I can't stay well for a full month.
  4. Mistri_The_Squirrel

    open letter to physicians of dysautonomia patients

    Thank you, @Shannoncr. ❤️ I hope you are able to find some relief. It is hard enough having to deal with this. It's even harder when you are dealing with mental health problems. It's as if the doctors believe we have some sort of immunity to physical illness. I guess that's easier to swallow than the possibility that they don't know everything.
  5. Mistri_The_Squirrel

    Can you wear a chest binder if you have POTS?

    I hope you will talk to your POTS specialist about this. May or may not be a good idea, and you may not know immediately if it's a bad one. Best to ask the doctor first.
  6. Mistri_The_Squirrel

    Trouble looking at screens (phone/ computers/ tv)?

    I do not have this problem, but my aunt has neurocardiogenic syncope and has had this problem.
  7. Mistri_The_Squirrel

    Neuropathy...and Antidepressants

    Some people don't have a problem with it. Others have a really hard time. I decided to be extra cautious because of my history, and tapering slowly worked well for me.
  8. Mistri_The_Squirrel

    osteoporosis

    My mother was told that she had osteopenia, despite the Boniva injections and supplements. (She also drinks more milk than anyone else I know.) After my dad died she had to start mowing the lawn, which meant she had to walk a lot (big yard). After doing this for awhile (in addition to the other things), she was told that she no longer had osteopenia. She credits the walking. Since many of us are unable to do a lot of walking or other weight-bearing exercises, I'm wondering if we are more likely to have bone density problems.
  9. Mistri_The_Squirrel

    Neuropathy...and Antidepressants

    My doctor gave me questionable advice regarding getting off the Cymbalta. I was not going to start anything immediately after getting off of it, and he wanted me to be off of it within 10 days (after having taken it for a decade). If I remember correctly, he wanted me to take one every other day, then suddenly stop taking it. It made so much more sense to me to open the caps and "bead count" to lower the dose gradually. I'm not saying I advocate going against what doctors tell you to do, I just know from years of getting on and off these meds that I was probably going to be sicker than necessary if I did what he said. And I was the one who would be suffering if I followed his advice...not him. He was probably going by what the drug manufacturer recommended, and the drug manufacturer has a vested interest in not admitting that discontinuation of their product can be problematic for some people. I get sick when I get on these meds and I get sick when I get off them. The doctors always act like it's no big deal, but they are not the ones having to go through it.
  10. Mistri_The_Squirrel

    Neuropathy...and Antidepressants

    I was on Cymbalta for about a decade before I switched to Pristiq. The Cymbalta wasn't doing enough for my depression and anxiety anymore. I don't even know when the neuropathy started, because I was only aware of it after I stopped taking Cymbalta. I gained about 60 lbs over the years I was on Cymbalta, which I am now losing. The Pristiq does help with my neuropathy. It doesn't take it away, but it makes it tolerable. I'm glad you posted about it though. Maybe someone who hasn't tried it will happen upon this thread and realize they need to ask their doctor about it. The only caveat I would add is that it can be a bear to discontinue. I followed the advice on the Cymbalta Withdrawal site (to taper off rather than stop abruptly) and was able to taper off of it with minimal issues.
  11. Mistri_The_Squirrel

    Neuropathy...and Antidepressants

    Really? That's good. Do you use one of the chain pharmacies? I use Rite Aid. Last time I checked they would let me fill my Klonopin prescription a few days early, but I don't know if that has changed. I take less than I'm prescribed, so I have a little extra and don't necessarily need to refill it in a timely manner. That's how I prefer to do things. I have extra of everything I need so that I never have to run and get something when I'm not feeling up to it.
  12. Mistri_The_Squirrel

    Neuropathy...and Antidepressants

    That's pretty inconvenient for people who can't always get to the pharmacy as soon as they would like. I'm sick of medications being so regulated. Not everyone is an addict looking for a fix.
  13. Mistri_The_Squirrel

    Neuropathy...and Antidepressants

    I just read that the government is looking to "crack down" on gabapentin like they have on opiods. I hope this is not the case, because what are people supposed to do when they have no other option? My POTS specialist is a nurse practitioner who works under a doctor who is world-renowned. I realize I'm not the most serious case they see, so maybe I don't matter as much, but I just want to know if there will be any options for the buzzing my my legs and burning in my feet if I switch from an SNRI to an SSRI, and she will not answer the question. I got a response that all SSRIs and SNRIs work for POTS, but that isn't true. Pristiq is making my POTS worse. I don't know what to do next. The last time I saw my neurologist, I was told that my problem is anxiety. But my tilt table test was positive, so...no. Who am I supposed to go to for help? These doctors are no help at all.
  14. Mistri_The_Squirrel

    How do you feel when you take a shower?

    Yes. I take baths now. After I've washed myself I shower off to rinse, but I make sure the water isn't too warm.
  15. Mistri_The_Squirrel

    Tips for recovering from overexertion

    Thanks, @Lainy!! I'm okay. Kind of tired, but okay.